Skip to main page content

Jenn Donais

K-8 STEM Coach | PAEMST 2016 | AFA/Rolls Royce 3rd Place National Teacher of the Year | Google Coach | PLTW Launch Lead Teacher | ST Math Champion
Amesbury public schools

Jennifer (“Jenn”) Donais has been an educator for 12 years and is currently a K-8 STEM Coach at Amesbury Public Schools in Amesbury, Massachusetts. She earned her Bachelor of Science in Inclusive Elementary Education and Special Education from Syracuse University and her Master's in Curriculum and Teaching at Fitchburg University.

Jenn has been awarded the Presidential Award for Excellence in Mathematics and Science Teaching (PAEMST) in 2016, the highest recognition that a kindergarten through 12th-grade mathematics or science teacher may receive for outstanding teaching in the United States. She has also been awarded the Air Force Association 3rd place National Teacher of the Year in 2021. She served as the Digital Literacy Computer Science Ambassador for Massachusetts where she gave presentations across the state about how to bring computational thinking into math and science classrooms. She has been featured on the Massachusetts Department of Elementary and Secondary Education's Standards Based Learning in Massachusetts Classrooms' video.

Jenn is the PAEMST Alumni Representative where she increases engagement among alumni between the state and national level. She formally served on the Massachusetts Department of Elementary and Secondary Education's Teacher Advisory Cabinet.

Jenn is an international STEM trainer and has gone to the United Arab Emirates to facilitate professional development to teachers throughout the country and to train them in STrEaM Education (science, technology, reading, engineering, art, and mathematics). She is a Google certified coach, Flipgrid grid-guide, and Civil Air Patrol Member. Jenn believes all students need to be given the skills to solve the most complex problems in the world.

Sessions in which Jenn Donais attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:15 AM
8:15 AM CST - 9:15 AM CST | 1 hour
Keynote

Dr. Kjell N. Lindgren was selected by NASA in 2009. He spent most of his childhood abroad and returned to the U.S. to complete his education and earn a Doctorate of Medicine from the University of Colorado. He is board certified in emergency and aerospace medicine. After serving as the Deputy Crew Surgeon for STS-130 and Expedition 24, he was selected as an astronaut in June 2009 as one of 14 members of the 20th NASA astronaut class. Dr. Lindgren flew on Expedition 44/45 and logged 141 days i...

11:30 AM
11:30 AM CST - 12:30 PM CST | 1 hour
Panel

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
11:00 AM
11:00 AM CST - 12:30 PM CST | 1 hour 30 minutes
Grades K-12Expert/ Educator
11:45 AM
2:00 PM
6:00 PM
6:00 PM CST - 10:00 PM CST | 4 hours
Community EngagementSEEC Virtual Banquet

A highlight of SEEC is the Friday evening banquet, and this year will be no exception. The evening will kick off with a heartfelt welcome and thank you to all organizers, presenters, and participants. This will be followed by the announcement of the Cherri Brinley Outstanding Educator Award. The evening’s celebrations will continue in special Virtual Lounges where guests can mingle, chat and try their hand at our offerings. Be sure to pop in and out of any lounges to enjoy all the amazing act...

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM CST - 11:55 PM CST | 16 hours 55 minutes
Networking Lounges and Tours